On a class of systems of equations of the Lax type

Lunyov, AA
Oliynyk, EV
Institute of Applied Mathematics and Mechanics, Donetsk
V. N. Karazin Kharkiv National University
Dopov. Nac. akad. nauk Ukr. 2015, 1:25-30
Section: Mathematics
Language: Russian
The non-linear system of equations of the Lax type is investigated. It is a basis of the triangular models for commutative systems of linear non-self-adjoint operators. In some cases, the complete description of solutions of this system is found.
Keywords: equation of the Lax type, non-linear system, operator
  1. Zolotarev V. A. Analytical methods of spectral and non-unitary representations of non-selfadjoint operators, Kharkov: Izd-vo KhNU im. V. N. Karazina, 2003.
  2. Zolotarev V. A. Teoriia funktsii, funktsion analiz i ikh prilozheniia. Resp. sb., 1983, Vol. 40: 68–71 (in Russian).
  3. Zolotarev V. A. Mat. sb., 1990, 181, No 7: 965–994 (in Russian).
  4. Livshits M. S., Yantsevich A. A. The theory of operator nodes in Hilbert spaces, Kharkov: Izd-vo Khark. Univ., 1971 (in Russian).
  5. Lunev A. A., Oleinik E. V. Ukr. mat. visn., 2013, 10, No 4: 507–531 (in Russian).